# SDR CALA2025032403124

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 91,917 hours, 19,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF1588
- Condition: Faulted
- Location: Zone 800
- Part time: 11,732 hours, 1,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS- 1R SLIDE PRESSURE IN THE RED PICTURE UPDATE REMOVED AND REPLACED DOOR R1 SLIDE IN REF TO AMM 25-66-01. PARTS USED:  76-2500-9-0001, QTY :1 ROTABLE PARTS CHG:TT # 1445888 SN OFF 1588 PN OFF 76-2500-9-0001.SLIDE, B767S, F OFF 76-2500-9-0001 1588 ON 76-2500-9-0001 1403 ACCOMPLISHED RII REQUIREMENTS FOR INSTALL OF DOOR R1 ESCAPE SLIDE REF GMM. 09-25-05
